Polygonal numbers and 51 stars

DSpace/Manakin Repository

Polygonal numbers and 51 stars

Show simple item record

dc.contributor.author Reiter, Clifford A.
dc.date.accessioned 2019-05-06T14:43:32Z
dc.date.available 2019-05-06T14:43:32Z
dc.date.issued 2019
dc.identifier.citation Reiter, C. A. (2019) "Polygonal numbers and 51 stars." Journal of J 7 (1): 2-11. en_US
dc.identifier.uri http://hdl.handle.net/10385/2864
dc.language.iso en_US en_US
dc.publisher Journal of J en_US
dc.title Polygonal numbers and 51 stars en_US
dc.type Article en_US

Files in this item

Files Size Format View
Reiter-JournalofJ-vol7-2019.pdf 700.5Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account

Statistics